# SDR REXA2019061350832

- Difficulty date: June 5, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 29,476 hours, 27,244 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: 601R142509
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH IB FLAP MID VANE ACTUATOR BEAM CHAFED UNDER ROLLER.  REPAIRED CHAFE ON LH I/B FLAP MID VANE ACTUATOR BEAM UNDER ROLLER  IAW REO 601R-57-52-1979 OPS/CLEARANCE CHECK GOOD IAW CRJ 200 AMM 27-54-15-820-801 AND 27-54-00-710-801 AAR SM 107
